# SDR COMA9660225

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Spring
- Part number: H2912A
- Condition: Broken
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CARGO DOOR LATCH POPPED OPEN ON TAKEOFF, CABIN WOULD NOT PRESSURIZE.  REPLACED CARGO DOOR HANDLE LATCH SPRING.
